# SDR SIMA200712009

- Difficulty date: April 27, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 18,623 hours, 18,654 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.  RECONNECTED DOOR LIGHT IAW EMB AMM 33-50-06.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
